Volume 2, No 3 (2014)

Postulation in projective spaces of a union of a low dimensional scheme and general rational curves or general unions of lines
Edoardo Ballico
Gulf J. Math. pp.1-18
Retrieve article in: Full-Text PDF

Construction of semi-free S^3 actions on homotopy sphere with untwisted fixed point set
Issam Kaddour
Gulf J. Math. pp.19-25
Retrieve article in: Full-Text PDF

On Galois matrix extensions of high order
Xiaolong Jiang and George Szeto
Gulf J. Math. pp.26-29
Retrieve article in: Full-Text PDF

On n-strongly Gorenstein rings
Najib Mahdou and Mohammed Tamekkante
Gulf J. Math. pp.30-37
Retrieve article in: Full-Text PDF

On modulus of noncompact convexity for a strictly minimalizable measure of noncompactness
Amra Rekic-Vukovic, Nermin Okicic and Ivan Arandjelovic
Gulf J. Math. pp.38-45
Retrieve article in: Full-Text PDF

Set sharing and uniqueness of meromorphic functions
Abhijit Banerjee
Gulf J. Math. pp.46-58
Retrieve article in: Full-Text PDF

On a certain class of harmonic univalent functions defined by fractional calculus
Saurabh Porwal and Alka Kanaujia
Gulf J. Math. pp.59-70
Retrieve article in: Full-Text PDF

The uniqueness of coupled fixed point for weakly C-contractive mappings in partial metric spaces
Saud M. Alsulami
Gulf J. Math. pp.71-80
Retrieve article in: Full-Text PDF

Hilbert space frames, Riesz bases and tensor sums
Panayappan Sethuraman
Gulf J. Math. pp.81-87
Retrieve article in: Full-Text PDF